# SDR SWAA2021071537751

- Difficulty date: December 1, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 51,736 hours, 26,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED STA 540 BETWEEN LBL24 TO RBL24 AT PASSENGER CABIN (2 EA) / REPLACED SUPPORT ANGLE LOCATED STA 540 BETWEEN LBL 24 TO RBL 24 AT PASSENGER CABIN (2EA) IAW SRM B737-700 51-40-02 AND SRM B737-700 51-10-02 PARAGRAPH 9 PART USED 143A5240-36 AND 143A5240-35 REPLACED SUPPORT ANGLE DUE TO ALLOWABLE DAMAGE NOT FOUND IN SRM B737-700
